# SDR UPS05444912

- Difficulty date: July 17, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: N2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, J, A

## Discrepancy

NR 3 ENG N2 REACH 112 PERCENT DURING DEPARTURE.  THRUST REVERSE LEVERS IDLE AND N2 WAS 10 PERCENT OR HIGHER THAN OTHER ENGS. NR 3 ENG SHUTDOWN AND RETURNED TO FIELD. DUMPED FUEL AND DECLARED EMERGENCY.  ATB, INTERCHANGED ENG NR 2 AND 3 N2 INDS. ENG GRND RUN UP PERFORMED BY FLT CREW.  AT IDLE PWR ENG NR 2 N2 IND WAS READING APPROX 1.5 PERCENT HIGHER THAN ENG NR 3 WITH AN INCREASE OF RPM. ENG NR 2 INDICATION DIFFERENCE BECAME GREATER 10 PERCENT TLA DIFFERENCE BECAME GREATER. 10 PERCENT TLA DIFFERENCE APPROX 4 PERCENT BOTH N1 MATCHED INDICATION ENG NR 2 HIGHER ENG NR 3 N2 INDS RETURNED TO POS M306224.
